Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 2L


CMMSE-Convergence Analysis for Operator Splitting Methods with Application to Burgers-Huxley Equation

PP: 407-414
Yeşim Çiçek, Gamze Tanoğlu,
We provide an error analysis of the operator splitting method of the Lie-Trotter type applied to the Burgers-Huxley equation ut +auux −e uxx =b (1−u)(u−g )u. We show that the Lie-Trotter splitting method converges with the expected rate in Hs(R), where Hs(R) is the Sobolev space and s is an arbitrary nonnegative integer. We split the equation into linear and nonlinear parts and apply numerical methods for these subproblems. We present errors and confirm the theoretical results with the numerical example.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved